| Texto completo | |
| Autor(es): |
Llibre, Jaume
;
Novaes, Douglas D.
;
Teixeira, Marco Antonio
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES; v. 9, n. 2, p. 22-pg., 2015-12-01. |
| Resumo | |
We provide sufficient conditions for the existence of periodic solutions of a 4D non-resonant system perturbed by smooth or non-smooth functions. We apply these results to study the small amplitude periodic solutions of the non-linear planar double pendulum perturbed by smooth or non-smooth function. (AU) | |
| Processo FAPESP: | 12/18780-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 13/16492-0 - Método Averaging para o estudo de soluções periódicas de equações diferenciais e suas aplicações |
| Beneficiário: | Douglas Duarte Novaes |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |